# SDR FDEA201701060060

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 76,925 hours, 16,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Bs 1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN AREA DAMAGED AT BS 1239, RBL 8.5.  THE SEAT TRACK WAS  REPAIRED IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
